# SDR C2XA02IA148

- Difficulty date: July 24, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Part number: 7511001939
- Part serial: 02017875
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LBB- FLIGHT 3814, DURING CLIMB THE CREW NOTED THAT INFLIGHT SMOKE ODOR, AND, APPEARANCE AFTER LOST CAPT. AUDIO PANEL.  SMOKE CLEARED AFTER THIRTY SECONDS,THE ODOR REMAINED. THE CREW DECLAIRED EMERGENCY, AND, LANDED AT LBB WITHOUT INCIDENT.   LBB-  MAINTENANCE REMOVED AND REPLACED THE CAPTS. AUDIO CONTROL PANEL, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
